# SDR SWAA2014070329611

- Difficulty date: June 9, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 57,437 hours, 33,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED  AT STATION 520, STRINGER 8L.  REPAIRED FRAME IAW SRM & EA.
